It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 128 for accutane third course. (0.005 seconds)


... I have just begun my third course of Accutante. I had my first at age 17 with great results for eight years, then a second course at age 27 with great results for another nine years. I am optimisitic that the third time will be the last! ... (2 replies)
... I've just started my fourth course so i'm definitely battle ready! I initially got acne at the age of 11 due to a reaction from anaesthetic and a dermatologist put me on accutane. ... (2 replies)
... I started Accutane back in October of this year, I'm mid third month. ... (2 replies)

... Have you experienced any side effects from the tane, if so what. HOw is your body handling it the third time around? ... (15 replies)
... Hi. Im a 24 yo male in Houston, Tx. My first six month course of Accutane was around September of 2000. The results were great! For the first time in years, I didn't have to worry about my skin being oily or breaking out. ... (2 replies)
... Hey everyone, I'm interested in reading up on some stories about people who have used Accutane more than once. Maybe we can find some similarities in our cases and figure out any faults. ... (2 replies)
... I'm on my third course of accutane and I had no reservations about it. My first course my docter under dosed me and while it helped a little my acne came back almost immediately after I finished. ... (3 replies)
... My derm is "considering" a third course of Accutane. I have been using doxycycline and Nicomide for several months, and it has been two years since my last course of Accutane was finished. Now my cysts are back with a vengeance, even with strong topicals Tazorac, Finacea, and Cleocin T lotion! ... (0 replies)
... Thanks for your replies. If you read AA's post you'll see why I am frightened to take it again. I am 26 and looking at the possibility of having kids in the next few years. I might be wrong, but seems as though I would be taking too many chances with a second course. My husband says that I was mentally 'instable' when I was on Accutane, crying lots and being depressed. The... (15 replies)
... Derm said I should continue with Accutane one more month. Then, if I choose, I can do it a third month. I plan on choosing the extra month. ... (14 replies)
Accutane victims
Jul 8, 2001
... Accutane is very serious medication and you need to have your condition monitored very closely. I'm presently on my third course of accutane. I had the same problem with my acne comming back after I finished my last course. ... (8 replies)
... Hey Amb1 you should just take accutane again, I'm on my third course now. I consider myself an veteran at Accutane. I really think you'll end up taking it again if you want to take care of your acne. ... (15 replies)
Accutane
Nov 12, 2002
... I heard of people taking Accutane twice. But how about three times? ... (0 replies)
... Well I am on my third course of Accutane, but my dad is a doctor so he just looks at me and makes the recommendation. However, my first time on Accutane was with a dermatalogist that is good friends with my dad. Anyways, based on my experiences, dermatalogists will more than likely put you on another course. ... (11 replies)
... Hello everyone, well I am on my third course of Accutane and pretty much just finished a month of 20mg a day. My doctor wanted to see if a low dose would do anything. ... (14 replies)
... I actually just started my third course of accutane. The first course really helped my skin a lot but i never completely got rid of the acne. ... (5 replies)
... This is my third course on Accutane. ... (4 replies)
... This is my third course on Accutane. ... (4 replies)
... What are peoples experiences with multiple Accutane courses. Does it pretty much work the first time or never completely work? ... (6 replies)
... ne is not severe either, it is the oil that is really bothersome and also the scarring that seems to accompany every blemish. My derm had no problem prescribing Accutane especially since I had been on it before. Have you asked your dermatologist about doing a third course? ... (9 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 01:16 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!